# SDR S03J27069

- Difficulty date: August 14, 2003
- Submitted: October 16, 2003
- Operation: Air carrier
- Make and model: Boeing 747-400
- Aircraft serial: 30759
- Aircraft time: 15,057 hours, 2,481 cycles
- Engine: Ge CF680C2*
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 9000040822
- Part serial: 0438
- Condition: Failed
- Location: Te Flaps
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

B18701 ABORT TAKEOFF AT GRD SPEED 45 KNOTS DUE TO (CONFIG FLAP) MSG APPEARED. CHECKED, FOUND RT OUTBOARD FLAP POSITION TRANSMITTER INTERMITTENT FAILURE. REPLACED RT O/B FLAP POSITION TRANSMITTER AND FLAP OPERATION TEST NORMAL. TSN/TSC OF REMOVED RVDT IS ONLY 230FH. REMOVED RVDT WAS SEND TO MFG FOR INVESTIGATION.  MFG SHOP FINDING REVEAL THAT ACCURACY FAILED DUE TO A HANG-UP. THE SHIMMING INSIDE OF RVDT WAS INCORRECT ALLOWING THE TOP GEAR TO HANG-UP ON FIXED GEAR ASSEMBLY.  SINCE THE PRODUCTION FAULT OF REMOVED RVDT WAS FOUND BY VENDOR AND NO SIMILAR SQUAWK HAS OCCURRED AFTER THE REMOVAL OF DEFECTIVE RVDT, THE ISOLATION CASE IS DETERMINED.
